Starting the pill does not usually make your periods heavier. In fact, most women will find that their periods will become significantly lighter. This is due to the action of the pill in the body. The pill works by preventing ovulation (no egg released), increasing the thickness of cervical mucus (makes it harder for sperm to travel), and decreasing the thickness of the endometrial lining (harder for an embryo to implant). Since the endometrial lining is thinner this generally means lighter periods.
Starting a hormonal birth control pill in the middle of your cycle is likely to delay the next period.
No. starting birth control in the middle of your cycle does NOT delay your period. I started it in the middle of mine and i was fine. it ended on the EXACT day that it was supposed to.
Most kinds of birth control will regulate your period, but will not make them 100% predictable. You can still have spotting and periods that start a few days early, or a few days late. However, if this early period is a heavier than normal flow for you, and/or if you experience very painful cramping, you should contact your doctor.
Starting the pill before your period may delay your period, but you may also have breakthrough bleeding during the first three cycles. If starting the pill before your period, use a back up Birth Control method for the first seven days.
Hi, You can stop your period from arriving by continuing to take the active birth control pills.
Starting the pill before your period may delay your period, but you may also have breakthrough bleeding during the first three cycles. If starting the pill before your period, use a back up birth control method for the first seven days.
Answering "If im starting to take your new birth control pills and your period comes on the 14 but you started taken them on the 12 will that stop your period?"
Starting the birth control pill will not cause an earlier period. It will delay your period. Talk to your health care provider or pharmacist to clarify what you should do next.
Yes, if you start the birth control pill for the first time before your period, your period will come later. It usually comes during the last week of the cycle.
After stopping birth control, your period is likely to return to its previous pattern. If you were irregular prior to starting the pill, you're likely to be irregular after you stop.
Yes, it can make your period late. You should expect it according to the type of birth control you're using. If you're not sure when, call the prescriber to ask for information specific to your situation.